Doctor insights on:
Pain In Upper Middle Chest
Im 25. I have bit pain in upper middle chest in the manubrium area. Also painful when i deep inhale. The pain last for few secs Do i need to worry?
Likely arthritis: Hi! Most common cause is arthritis (inflammation of the joint between the manubrium and the sternum). But it would be a good idea to get a couple X-rays of your chest and sternum if your pain does not resolve within about 5 days. During these 5 days, rest the chest as much as possible, and take daily ibuprofen. Then follow-up w/ a doctor (in person or on HealthTap) ...Read more
I have a little pain in upper middle chest and throat. I was diagnois with blot clot in lung now gone but everytime after i eat my upper chest hurts?
See below: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it. ...Read more
No stomach pain only burning pain in upper middle chest for past 4 months taking Prilosec 40mg a day for 2 months chest still hurts and throat burping?
I have pain in my upper/middle chest when I take a really deep breath and move certain ways. Especially if I shrug my shoulders fairly hard.
Chest wall pain: Sounds musculoskeletal since it's worse with movement. If anything changes or you become short of breath, certainly seek medical care. ...Read more
Chst tight pain w dyspnea when sit. Chest ct, xray , cardiac echo ECG ok.Barium swalow ok.Fibrinogen 600.Pain upper middle chest.Burp a lot.Any idea?
Reflux?: Consider strict dietary restrictions for 3 weeks. Off dairy, wheat, corn. ...Read more
I'm 23, female, averagr weight. I've been feeling a dull pain in my middle upper chest that gets sharp and spreads down at times, what could this be?
Took iron pill w/out food, ate later & had pain in upper stomach and middle chest. Still have flashes of ache in chest for two days. No other symptoms?
Side effect of the: iron pill . It can irritate the stomach lining and can cause abdominal pain and heart burn. Black color stool is normal if taking iron pill. If you develop tarry-looking as well as black color stool see your doctor because it represent an upper gastrointestinal bleeding. If you have more questions make a Virtual Appointment to contact with me at www.healthtap.com/dryetimyan ...Read more
I've sudden pain in middle upper chest. It hurts when i press at certain area and more when i bend over (face looking at feet). Heart issues? Thanks.
Sounds like: Costichondritis ...Bit getting checked out makes sense. ...Read more
I have no stomach pain just coughing and burning pain in middle upper chest everyday for past month &1/2 i take all types of antiacids nothing works?
Pain in middle upper chest and just below the left collar bone with a small lump.Occasional numbness in left arm.Occurs randomly.No other symptoms.
Upper CP: hello ~ I think you should go and see a Dr and have him examine you. thanks ...Read more
- Talk to a doctor live online for free
- Back pain in upper middle back
- Pain in upper middle of back
- Pain in upper back middle
- Ask a doctor a question free online
- Pain in middle of upper arm
- Pain in the middle of the chest
- Chest pain bone middle chest
- Pain in the middle of the chest and back
- Upper middle chest pain